# SDR IPXA2024091133591

- Difficulty date: September 11, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 34,704 hours, 21,299 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN, ON PREFLIGHT L SIDE WINDOW EICAS MESSAGE DISPLAYED STARTED REMOVAL OF #2 WINDOW IAW B757 AMM 56-11-02-004-010 UP TO STEP 5(G) 2).
